Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Mulvey, Christopher J and Pelletier, Joan Wick (2001) On the quantisation of points. Journal of Pure and Applied Algebra, 159 (2-3). pp. 231-295. ISSN 0022-4049

Banaschewski, Bernhard and Mulvey, Christopher J (1997) A constructive proof of the Stone-Weierstrass theorem. Journal of Pure and Applied Algebra, 116. pp. 25-40. ISSN 0022-4049

This list was generated on Fri Jul 21 04:14:50 2017 BST.